MAUDE Adverse Event Report: SPINESMITH HOLDINGS,LLC THERMI; THERMIRF+ GENERATOR

SPINESMITH HOLDINGS,LLC THERMI; THERMIRF+ GENERATOR
Model Number THERMIRF+
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Burning Sensation (2146); Discomfort (2330)
Date of Event 11/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On follow up, office stafff reported that they are treating the patients scars but the patient is ok.They also reported that after receiving their thermirf+ back the continue to not have issues.
 
Event or Problem Description
Patient noticed a burn on right thigh where grounding pad was placed during her thermiva treatment when she arrived home.Office staff reported that during the treatment patient mentioned that there was a sensation of heat where the grounding pad was placed, so the nurse re-applied the grounding and the patient reported that they felt fine so the treatment proceeded.

Brand Name
THERMI
Common Device Name
THERMIRF+ GENERATOR
Manufacturer (Section D)
SPINESMITH HOLDINGS,LLC
4719 south congress ave
austin TX 78745
Manufacturer Contact
chriselda martinez
4719 south congress ave
austin, TX 78745
5126376745
MDR Report Key18627617
Report Number3006404071-2024-00001
Device Sequence Number7889382
Product Code DWG
UDI-Device Identifier00817771029044
UDI-Public00817771029044
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K173582
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 02/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberTHERMIRF+
Device Catalogue NumberTHERMIRF+
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/08/2023
Initial Report FDA Received Date02/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DISPOSABLE DISPERSIVE GROUNDING PAD #2130AC
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale